# SDR CALA2025062005771

- Difficulty date: June 10, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 149N7125441
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR MID FUSELAGE FR860 TO FR900 LBL 6 FAIR ING SUPPORT HAS CORROSION AS MARKED. ESFR COMPLETED. ADD EMP:V917067 REMOVED CORROSION IAW B757-200 SRM 51-10-02-0G, EVALUATED AREA W ITH FOLLOWING MEASURES: ORIGINAL THICKNESS: 0.080", REMAINING TH ICKNESS: 0.072", THEREFORE IT IS WITHIN LIMITS IAW B757-200 SRM 53-00-71-1A-1 DETAIL I, FIG 101 DETAIL IX.
